Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 25, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jun 22, 2012, 9:41 PM EDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2012, 9:41 PM EDT (01:41 UTC)
- Expired
- Jun 27, 2012, 8:00 PM EDT
- In force
- 5 days
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
861 WHUS72 KMFL 230141 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 941 PM EDT FRI JUN 22 2012 GMZ676-231200- /O.NEW.KMFL.SC.Y.0025.120623T0141Z-120626T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 941 PM EDT FRI JUN 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT MONDAY. WINDS AND WAVES: SOUTH SOUTHEAST WINDS AROUND 20 KNOTS WILL GRADUALLY INCREASE THROUGH THE WEEKEND. WIND GUSTS OF 30 TO 35 KNOTS ARE POSSIBLE AS EARLY AS SUNDAY MORNING. SEAS WILL BUILD UP TO 6 FEET TONIGHT, THEN POTENTIALLY UP TO 9 FEET BY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
11 follow-up statements
884 WHUS72 KMFL 231753 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 153 PM EDT SAT JUN 23 2012 GMZ676-241200- /O.CON.KMFL.SC.Y.0025.000000T0000Z-120626T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 153 PM EDT SAT JUN 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. WINDS AND WAVES: SOUTH SOUTHEAST WINDS AROUND 20 KNOTS WILL PERSIST THROUGH MONDAY ALONG WITH GUSTS TO NEAR 30 KNOTS. SEAS WILL BUILD UP TO 7 FEET TONIGHT...THEN POTENTIALLY UP TO 9 FEET SUNDAY INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
952 WHUS72 KMFL 240848 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 448 AM EDT SUN JUN 24 2012 GMZ656-251200- /O.EXA.KMFL.SC.Y.0025.000000T0000Z-120626T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- 448 AM EDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT MONDAY. WINDS AND WAVES: SOUTH SOUTHEAST WINDS WILL INCREASE TO AROUND 20 KNOTS THIS MORNING AND WILL PERSIST THROUGH MONDAY ALONG WITH GUSTS TO NEAR 30 KNOTS. SEAS WILL BUILD UP TO 7 FEET TONIGHT...THEN POTENTIALLY UP TO 9 FEET SUNDAY INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-251200- /O.CON.KMFL.SC.Y.0025.000000T0000Z-120626T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 448 AM EDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. WINDS AND WAVES: SOUTH SOUTHEAST WINDS AROUND 20 KNOTS WILL PERSIST THROUGH MONDAY ALONG WITH GUSTS TO NEAR 30 KNOTS. SEAS WILL BUILD UP TO 7 FEET TONIGHT...THEN POTENTIALLY UP TO 9 FEET SUNDAY INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
609 WHUS72 KMFL 242020 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 420 PM EDT SUN JUN 24 2012 GMZ656-676-251200- /O.CON.KMFL.SC.Y.0025.000000T0000Z-120626T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 420 PM EDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. WINDS AND WAVES: SOUTH SOUTHEAST WINDS AROUND 20 KNOTS WILL PERSIST THROUGH MONDAY ALONG WITH GUSTS TO NEAR 30 KNOTS. SEAS UP TO 10 FEET ARE POSSIBLE WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
653 WHUS72 KMFL 250046 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 846 PM EDT SUN JUN 24 2012 AMZ610-630-650-651-670-671-GMZ657-251215- /O.EXA.KMFL.SC.Y.0025.000000T0000Z-120626T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 846 PM EDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT MONDAY. WINDS AND WAVES: SOUTHEAST WINDS OF 20 TO 25 KNOTS WILL CONTINUE TONIGHT INTO MONDAY. SEAS UP TO 6 FEET ARE POSSIBLE OVER THE NEAR SHORE GULF WATERS AND ATLANTIC WATERS. CHOPPY CONDITIONS ARE ALSO EXPECTED ON THE BISCAYNE BAY AND LAKE OKEECHOBEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-676-251215- /O.CON.KMFL.SC.Y.0025.000000T0000Z-120626T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 846 PM EDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. WINDS AND WAVES: SOUTH SOUTHEAST WINDS AROUND 20 KNOTS WILL PERSIST THROUGH MONDAY ALONG WITH GUSTS TO NEAR 30 KNOTS. SEAS UP TO 10 FEET ARE POSSIBLE WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
465 WHUS72 KMFL 250236 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1036 PM EDT SUN JUN 24 2012 AMZ610-630-650-651-670-671-GMZ656-657-676-251200- /O.CON.KMFL.SC.Y.0025.000000T0000Z-120626T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1036 PM EDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. WINDS AND WAVES: SOUTHEAST WINDS OF 20 TO 25 KNOTS WILL CONTINUE TONIGHT INTO MONDAY WITH HIGHER GUSTS. SEAS WILL BE UP TO 9 FEET IN THE OFFSHORE GULF WATERS AND UP TO 6 TO 7 FEET IN THE ATLANTIC WATERS, ESPECIALLY IN THE GULF STREAM. CHOPPY CONDITIONS ARE EXPECTED ON LAKE OKEECHOBEE AND BISCAYNE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
168 WHUS72 KMFL 252153 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 553 PM EDT MON JUN 25 2012 AMZ610-630-650-651-670-671-GMZ656-657-676-260600- /O.EXT.KMFL.SC.Y.0025.000000T0000Z-120627T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 553 PM EDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT TUESDAY. WINDS AND WAVES: SOUTHERLY WINDS FROM 20 TO 25 KNOTS WILL CONTINUE TONIGHT INTO TUESDAY WITH HIGHER GUSTS POSSIBLE. SEAS FROM 8 TO 11 FEET ARE POSSIBLE IN THE OFFSHORE GULF WATERS AND FROM 4 TO 6 FEET IN THE ATLANTIC WATERS...ESPECIALLY IN THE GULF STREAM. CHOPPY CONDITIONS ARE EXPECTED ON LAKE OKEECHOBEE AND BISCAYNE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
183 WHUS72 KMFL 260826 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 426 AM EDT TUE JUN 26 2012 AMZ610-630-650-651-670-671-GMZ656-657-676-261630- /O.CON.KMFL.SC.Y.0025.000000T0000Z-120627T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 426 AM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. MODERATE TO STRONG SOUTH TO SOUTHWEST WINDS WILL PERSIST THROUGH THE MID-WEEK PERIOD AS TROPICAL STORM DEBBY SLOWLY PROGRESSES EASTWARD ACROSS NORTH FLORIDA TONIGHT THROUGH WEDNESDAY NIGHT. THIS WILL TRANSLATE TO ADVISORY LEVEL WINDS AND SEAS CONTINUING THROUGH AT LEAST WEDNESDAY ACROSS THE GULF WATERS WEST OF NAPLES...BEFORE GRADUALLY SUBSIDING BACK TOWARD NORMAL THURSDAY THROUGH FRIDAY AS DEBBY EXITS TO THE NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
940 WHUS72 KMFL 262054 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 454 PM EDT TUE JUN 26 2012 AMZ610-630-650-651-670-671-GMZ656-657-676-271100- /O.EXT.KMFL.SC.Y.0025.000000T0000Z-120628T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 454 PM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY. * WINDS AND WAVES: MODERATE TO STRONG SOUTH TO SOUTHWEST WINDS WILL PERSIST THROUGH THE MID-WEEK PERIOD AS TROPICAL STORM DEBBY SLOWLY PROGRESSES EASTWARD ACROSS NORTH FLORIDA TONIGHT THROUGH WEDNESDAY NIGHT. THIS WILL TRANSLATE TO ADVISORY LEVEL WINDS AND SEAS CONTINUING THROUGH AT LEAST WEDNESDAY ACROSS THE GULF WATERS WEST OF NAPLES...BEFORE GRADUALLY SUBSIDING BACK TOWARD NORMAL THURSDAY THROUGH FRIDAY AS DEBBY EXITS TO THE NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
022 WHUS72 KMFL 270149 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 949 PM EDT TUE JUN 26 2012 AMZ610-630-650-651-670-671-GMZ656-657-676-271100- /O.CON.KMFL.SC.Y.0025.000000T0000Z-120628T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 949 PM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. * WINDS AND WAVES: MODERATE TO STRONG SOUTH TO SOUTHWEST WINDS WILL PERSIST THROUGH WEDNESDAY AS TROPICAL DEPRESSION DEBBY SLOWLY PROGRESSES EASTWARD ACROSS NORTH FLORIDA AND INTO THE WESTERN ATLANTIC. THIS WILL TRANSLATE TO ADVISORY LEVEL WINDS AND SEAS CONTINUING THROUGH AT LEAST WEDNESDAY ACROSS THE GULF WATERS WEST OF NAPLES...BEFORE GRADUALLY SUBSIDING BACK TOWARD NORMAL THURSDAY THROUGH FRIDAY AS DEBBY EXITS TO THE NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
395 WHUS72 KMFL 270846 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 446 AM EDT WED JUN 27 2012 AMZ610-630-650-651-670-671-GMZ656-657-676-271700- /O.CON.KMFL.SC.Y.0025.000000T0000Z-120628T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 446 AM EDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: MODERATE TO STRONG SOUTHWEST WINDS WILL PERSIST THROUGH MUCH OF THE DAY TODAY...THEN GRADUALLY WEAKEN THROUGH THE AFTERNOON AND EVENING HOURS AS TROPICAL DEPRESSION DEBBY SLOWLY PROGRESSES EASTWARD ACROSS NORTH FLORIDA AND INTO THE WESTERN ATLANTIC. SEAS WILL RESPOND AND GRADUALLY BEGIN TO SUBSIDE THROUGH THIS EVENING. THERE REMAINS A SLIGHT POSSIBILITY OF ADVISORY LEVEL SEAS CONTINUING ACROSS THE GULF STREAM WATERS INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
106 WHUS72 KMFL 272010 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 410 PM EDT WED JUN 27 2012 AMZ610-630-GMZ656-657-676-272115- /O.CAN.KMFL.SC.Y.0025.000000T0000Z-120628T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 410 PM EDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE SUBSIDED BELOW 20 KNOTS, THEREFORE THE SMALL CRAFT ADVISORY FOR THE GULF WATERS AND LAKE OKEECHOBEE HAS BEEN CANCELLED. $$ AMZ650-651-670-671-280000- /O.CON.KMFL.SC.Y.0025.000000T0000Z-120628T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 410 PM EDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: WINDS THIS EVENING OF 20 TO 25 KNOTS WILL BEGIN TO SUBSIDE LATE THIS EVENING AS WELL AS OVERNIGHT. SEAS WILL BE UP TO 7 FEET EARLY BEFORE SUBSIDING LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 7:54 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 22, 7:54 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 754 PM EDT FRI JUN 22 2012 .AVIATION... DEEP TROPICAL MOISTURE AND ASSOCIATED SHOWERS CONTINUE TO STREAM NORTHWARD ACROSS THE REGION. FOR THE SHORT TERM...TERMINAL KPBI ASSIGNED VCTS THROUGH 03Z ALTHOUGH MOST ACTIVITY SO FAR HAS BEEN JUST TO THE WEST OR NORTHWEST. OTHERWISE...NEAR CONTINUOUS LIGHT SHOWERS COULD PREVAIL ALL TERMINALS THE REMAINING EVENING HOURS AND INTO EARLY SATURDAY. BRIEF PERIODS OF CEILINGS NEAR 1500 FT AND VISIBILITIES TO NEAR 3SM POSSIBLE WITH MODERATE TO HEAVY SHOWERS THE REMAINING EVENING HOURS. A LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS IS MOVING INTO THE SOUTHERN MOST FLORIDA KEYS AND MOVING NEAR 20 KNOTS TO THE NORTHEAST AND COULD APPROACH MAINLAND MONROE COUNTY NEAR 03Z. IF IT KEEPS ITS CURRENT MOMENTUM IT COULD IMPACT SOUTH FLORIDA TERMINALS BUT WILL HAVE TO MONITOR THE PROGRESS OF THE LINE AND AMEND AS NECESSARY. 60 && .PREV DISCUSSION... /ISSUED 319 PM EDT FRI JUN 22 2012/ ..VERY WET WEEKEND POSSIBLE OVER SOUTH FLORIDA ALONG WITH BREEZY TO WINDY CONDITIONS... SHORT TERM... LOW PRESSURE WAS STILL LOCATED JUST NORTH OF THE YUCATAN PENINSULA WITH A TROUGH EXTENDING NORTHEAST INTO THE FLORIDA KEYS EARLY THIS AFTERNOON. THIS WAS ALLOWING FOR SCATTERED TO NUMEROUS SHOWERS AND EVEN A FEW THUNDERSTORMS TO DEVELOP AND MOVE NORTH THROUGH THE CWA. THE LATEST SHORT RANGE MODELS ARE STILL SHOWING THE LOW TO MOVE SLOWLY NORTH THROUGH THE CENTRAL GULF WATERS OF MEXICO THROUGH THIS WEEKEND, PULLING THE TROUGH THROUGH SOUTH FLORIDA TONIGHT INTO SATURDAY. THIS WILL KEEP THE DEEP TROPICAL MOISTURE OVER SOUTH FLORIDA THIS WEEKEND ALONG WITH AREAS OF RAIN AND A FEW THUNDERSTORMS OVER THE CWA. SO WILL CONTINUE THE LIKELY TO CATEGORICAL POPS OVER THE CWA FOR THIS WEEKEND. RAINFALL AMOUNTS FOR SOUTH FLORIDA FOR THIS WEEKEND WILL BE DISCUSSED IN THE HYDRO SECTION BELOW. NHC IS ALSO GIVING A 70 PERCENT CHANCE OF DEVELOPMENT INTO A TROPICAL SYSTEM DURING THE NEXT 48 HOURS ON THIS LOW IN THE GULF OF MEXICO. THE WINDS WILL ALSO BE ON AN INCREASE OVER SOUTH FLORIDA THIS WEEKEND...AS THE PRESSURE GRADIENT WILL BE TIGHTENING OVER THE CWA FROM THE LOW OVER THE GULF AND THE HIGH OVER THE WESTERN ATLANTIC WATERS. AT THIS TIME IT LOOKS LIKE THE WIND SPEEDS WILL BE AT LEAST BREEZY TO WINDY OVER THE CWA THIS WEEKEND. THE WIND SPEEDS OVER THE METRO AREAS COULD EVEN APPROACH WIND ADVISORY CONDITIONS SATURDAY NIGHT INTO SUNDAY. WE WILL CONTINUE TO MONITOR THE LATEST FORECAST MODELS TO SEE IF A WIND ADVISORY WILL BE NEEDED FOR THE METRO AREAS OF SOUTH FLORIDA FOR THIS WEEKEND. LONG TERM... THE LONG RANGE MODELS ARE STILL SPLITTING ON THE MOVEMENT OF THE LOW EARLY NEXT WEEK. THE 12Z GFS IS STILL FORECASTING TO MOVE THE LOW TO THE NORTHEAST OVER NORTH FLORIDA AND INTO THE WESTERN ATLANTIC WATERS. THE 00Z ECMWF AND 00Z CANADIAN MODELS ARE STILL MOVING THE LOW TO THE WEST TOWARDS TEXAS FOR EARLY NEXT WEEK. AT THIS TIME...NHC IS LEADING ON THE 00Z ECMWF AND 00Z CANADIAN MODELS ON MOVING THE LOW WESTWARD TOWARDS TEXAS EARLY NEXT WEEK. SO WE WILL FOLLOW THE NHC POSITION OF THE LOW MOVEMENT TO THE WEST EARLY NEXT WEEK. THIS WILL KEEP THE WIND FLOW OVER THE CWA FROM THE SOUTHEAST DIRECTION EARLY NEXT WEEK...AND ALLOW FOR THE DEEP TROPICAL MOISTURE TO MOVE INTO THE GULF OF MEXICO AND AWAY FROM SOUTH FLORIDA. THEREFORE...SOUTH FLORIDA SHOULD GET BACK TO MORE OF A TYPICAL SUMMERTIME PATTERN FOR EARLY NEXT WEEK. MARINE... THE WINDS WILL BE FROM THE SOUTH TO SOUTHEAST TONIGHT THROUGH SUNDAY. THE SPEEDS WILL ALSO BE 10 TO 15 KNOTS TONIGHT BEFORE INCREASING THIS WEEKEND. THERE WILL ALSO BE A NORTHERLY SWELL OF 1 TO 2 FEET IN THE GULF WATERS OF SOUTH FLORIDA THIS WEEKEND. THIS WILL ALLOW FOR THE SEAS TO BUILD TO 3 TO 6 FEET THIS WEEKEND OVER THE ATLANTIC WATERS. THE SEAS IN THE NEAR-SHORE GULF WATERS WILL ALSO BUILD TO 4 TO 6 FEET, EXCEPT 6 TO 8 FEET IN THE OFFSHORE GULF WATERS. FIRE WEATHER... THERE SHOULD BE NO PROBLEMS WITH THE FIRE WEATHER THIS WEEKEND OVER SOUTH FLORIDA DUE TO THE VERY DEEP TROPICAL MOISTURE IN PLACE. HYDROLOGY... THE LATEST MODELS CONTINUE TO SHOW THE PWAT VALUES CLIMBING TO 2.3 TO 2.5 INCHES THIS WEEKEND OVER SOUTH FLORIDA. THIS IS ABOVE THE 2 STANDARD DEVIATIONS OF 2.25 INCHES AND CLOSE TO THE MAXIMUM PWAT VALUE OF 2.7 FOR THIS TIME OF YEAR. SO, WE HAVE KEPT THE LOCALLY HEAVY RAINFALL WORDING TO THE FORECAST THIS WEEKEND. TOTAL RAINFALL AMOUNTS THROUGH SUNDAY ARE EXPECTED TO BE 2 TO 4 INCHES OVER THE EAST COAST METRO AREAS TO 4 TO 6 INCHES ALONG THE WEST COAST. WE WILL CONTINUE TO ISSUE A HYDROLOGICAL OUTLOOK STATEMENT ON THE POTENTIAL RAINFALL AMOUNTS FOR THIS WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 82 78 84 / 60 80 70 60 FORT LAUDERDALE 74 83 79 86 / 70 80 70 60 MIAMI 74 83 79 85 / 70 80 70 60 NAPLES 74 82 79 86 / 80 80 70 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...14/MJB AVIATION/RADAR...60/BD
Hazardous weather outlook, Jun 22, 9:16 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 916 PM EDT FRI JUN 22 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 231030- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 916 PM EDT FRI JUN 22 2012 ...LOCALLY HEAVY RAINFALL POSSIBLE... ...SLIGHT RISK OF WATERSPOUTS GULF WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT FLOODING: SOME SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL. THIS MAY RESULT IN STREET FLOODING OR FLOODING OF LOW LYING AREAS, ESPECIALLY WITHIN URBAN LOCALES. THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE. THE PRIMARY IMPACTS WILL BE OCCASIONAL LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, AND GUSTY WINDS UP TO 45 MPH. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS OVER THE GULF WATERS. WIND: A FEW SHOWERS AND THUNDERSTORMS MAY PRODUCE GUSTY WINDS UP TO 45 MPH. IN ADDITION, A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE GULF WATERS, WHERE SUSTAINED WINDS WILL AVERAGE 20 TO 25 KNOTS. RIP CURRENTS: SOUTHEAST FLOW WILL RESULT IN A MODERATE RISK OF RIP CURRENTS AT THE EAST COAST BEACHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A BROAD LOW PRESSURE SYSTEM JUST NORTH OF THE YUCATAN PENINSULA IS BECOMING BETTER ORGANIZED. THE NATIONAL HURRICANE CENTER IS GIVING A LIKELY CHANCE OF THIS LOW DEVELOPING INTO A TROPICAL CYCLONE OVER THE WEEKEND. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE THROUGH AT LEAST SUNDAY AS TROPICAL MOISTURE FEEDS INTO THE REGION. THERE IS A CONCERN FOR FLOODING, PARTICULARLY IF A PERSISTENT BAND OF RAINFALL DEVELOPS OVER A PORTION OF THE AREA. A FLOOD WATCH MAY ULTIMATELY BE NEEDED. THE TRACK OF THIS LOW REMAINS HIGHLY UNCERTAIN WITH SOME MODELS MOVING IT ACROSS NORTH OR CENTRAL FLORIDA EARLY NEXT WEEK, WHILE OTHERS TRACK IT TOWARDS THE TEXAS COAST. SHOULD THE TRACK ACROSS NORTH OR CENTRAL FLORIDA VERIFY, THE RISK FOR HEAVY RAINS AND GUSTY WINDS WOULD INCREASE LOCALLY. HOWEVER, AT THIS TIME THE NATIONAL HURRICANE CENTER IS FAVORING A TRACK WESTWARD OVER THE GULF OF MEXICO...AND THIS WOULD LIMIT THE HEAVY RAINFALL RISK ACROSS SOUTH FLORIDA. AGAIN, THIS FORECAST IS HIGHLY UNCERTAIN, SO STAY TUNED TO THE LATEST FORECASTS CONCERNING THIS DEVELOPING SYSTEM. RIP CURRENT RISK WILL REMAIN ELEVATED OVER THE WEEKEND, ESPECIALLY ALONG THE GULF COAST DUE TO INCREASING SOUTHERLY WINDS AND SEAS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, ALTHOUGH SPOTTERS ARE ENCOURAGED TO REPORT FLOODING OR HIGH WINDS TO THE NATIONAL WEATHER SERVICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:41 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 22, 9:29 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 22, 9:51 PM EDT | Special Weather Statement | MFL | Collier, Monroe | 54 min |
| Jun 22, 10:22 PM EDT | Special Weather Statement | MFL | Collier | 53 min |
| Jun 22, 10:33 PM EDT | Special Weather Statement | MFL | Monroe | 57 min |
| Jun 23, 7:44 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Jun 23, 3:25 PM EDT | Special Weather Statement | MFL | Collier | 50 min |
| Jun 23, 3:32 PM EDT | Special Marine Warning | MFL | 88 min | |
| Jun 23, 3:58 PM EDT | Tornado Warning | MFL | Collier | 17 min |
| Jun 23, 4:00 PM EDT | Tornado Warning | MFL | Collier | 30 min |
| Jun 23, 4:23 PM EDT | Tornado Warning | MFL | Collier | 52 min |
| Jun 23, 4:27 PM EDT | Tornado Warning | MFL | Collier, Hendry | 48 min |
| Jun 23, 4:54 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 23, 5:07 PM EDT | Special Weather Statement | MFL | Monroe | 38 min |
| Jun 23, 5:10 PM EDT | Special Marine Warning | MFL | 95 min | |
| Jun 23, 5:10 PM EDT | Tornado Warning | MFL | Hendry | 65 min |
| Jun 23, 5:13 PM EDT | Special Weather Statement | MFL | Lee | 32 min |
| Jun 23, 5:22 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 23 min |
| Jun 23, 5:36 PM EDT | Special Marine Warning | MFL | 54 min | |
| Jun 23, 5:44 PM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Jun 23, 5:50 PM EDT | Special Weather Statement | MFL | Miami-Dade | 25 min |
| Jun 23, 5:54 PM EDT | Special Marine Warning | MFL | 111 min | |
| Jun 23, 6:06 PM EDT | Special Weather Statement | MFL | Hendry | 54 min |
| Jun 23, 6:08 PM EDT | Tornado Warning | MFL | Collier, Hendry | 67 min |
| Jun 23, 6:09 PM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| Jun 23, 6:12 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 23, 6:52 PM EDT | Special Weather Statement | MFL | Broward, Miami-Dade | 23 min |
| Jun 23, 6:56 PM EDT | Special Marine Warning | MFL | 73 min | |
| Jun 23, 7:12 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 63 min |
| Jun 23, 7:23 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jun 23, 7:35 PM EDT | Special Marine Warning | MFL | 115 min | |
| Jun 23, 7:47 PM EDT | Special Marine Warning | MFL | 88 min |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.